Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Getting twitching sensation in testicle. Any ideas what could be causing this?

Answered by
Dr.
Dr. Rajiv goel

Urologist

Practicing since :1998

Answered : 577 Questions

default
Posted on Sat, 2 Feb 2013 in Testicle Problems
Question: A few days ago, my right testicle started twitching or vibrating every few minutes. No pain, no other symptoms...it's just really annoying. I do a cardio work out 3 times a week with sit ups, etc...but nothing to strenuous. Any ideas?
doctor
Answered by Dr. Rajiv goel 1 hour later
Dear Sir,

There can be plenty of reasons for the right testicular twitching- stone in the ureter, recurrence of hernia, pathology, varicocele . You need to get yourself examined by urologist/ surgeon and also get ultrasound KUB, urinalysis done.

Till the time you see urologist/ surgeon you should wear tight underwear and start yourself on some over the counter antiinflammatory medications.

Take care.

Sincerely

Rajiv Goel
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Hernia

doctor1 MD

i HAD MY PROSTRATE REMOVED DUE TO CANCER I WENT BACK TWO WEEKS AFTER I HAD SURGEY THE FUSION UNDER MY STOMACH ERUPTED AND i HAD SURGERY AGAIN i HAVE BEEN HAVING PROBLEMS THROUGHOUT . iN oCTOBER I BEGAN TO EXPERIENCE PAIN IN MY GRION AREA I AM A VET SO I WENT BACK TO THE VA I WAS MISDIAGONISED THREE TIMES I WAS TO;D I HAD VASTITITUS I WAS TREATED FOR IT AND RETURNED DUE PAIN THEN I WAS TOLD I HAD A HERNIA I SAW THE SURGEON AND WEAS TOLD I DID NOT HAVE A HERNIA THEN I WAS TOLD I HAD SOMETHING BUT I FORGOT WHAT IT WAS I WAS GIVEN ANTIBIOTICS FOR TWO WEEKS AND STILL RETURNED DUE TO PAIN THE PAIN IS SHARP IN MY GRION AREA IT HURTS IN MY RECTM AND MY STROTUM I HAVEW BEEN TO THE ER AND I HAVE SEEN THE URGOLOGIST A PHYSCIAN ASSISTANT AND A SURGEON I HAVE HAD THREE CT SCANS AND THJEY READ THE SAME I WENT TO THE DOICTOR TODAY WITHOUT AN ANSWER TO WHAT IS WRONG WITH ME IS IT SCAR TISSUR BUT MY MAIN CONCERN IS THAT I AM IN UNBAREABLE I AM IN PAIN NOE DO YOU HAVE AN INSIGHT

doctor1 MD

My 73 y.o. mother had a hernia repair yesterday (under general anesthesia) is now on 5mg Lortab 1-2 tabs q 6 h... we just got her some phenergan for her nausea. She couldn't sleep last night d/t "heart beating in her teeth & loud in her ears" . Her blood pressure was normal upon release from procedure... & is on BP medication. Is this "normal" ?

doctor1 MD

Hello, My mother recently developed a cardiac problem , of arthymatic heart beat. she has undergone ileostomy in 2003, and hernia in 2007. Her uterus was removed in 1993. Our botheration is does it really a case of criticality. Now she has been advised 2 weeks bed rest and complete diet plan. Is it advisable to take 2 to 3 opinions. Please advice

doctor1 MD

My neighbour is looking after her husband at home. He is 87, has heart problem, alzheimer s, kidneys are not good, has a hernia in his lower abdomen and gall bladder problems. The decision to do anything about the hernia or gall bladder problems is to take no action due age and heart factors. The big problem right now is that he has no desire to eat enough to keep up his strength. He says that he is full and doesn t want anything else to eat. It is difficult to get him to drink enough either and he is on diuertics and getting dehydrated. She has been able to get him to drink most of a Premier protein shake with 30 g of protein that has all kinds of nutrients and part of 19g protein bar. He won t drink water. He doesn t have a swallowing problem. However, I m told that high protein can have a negative impact on the kidneys. Is 30g too high? What about 19g. What can she do? He s getting too weak to get up on his own, and their doctor hasn t been helpful. Oh, and his medications are Toloxin .125 1 tab, Novo-Semide 40 mg 1 tabdepearman, Novo Metoproprol 50 mg 1/2 in AM and 1/2 in EVE, Pantoprazole 40 mg 1 tab, Novo Traziodome 50 mg 1 tab, Mylan Warfarin 1 mg 1 tab, Coversyl 2 mg 1 tab.

doctor1 MD

I had a bad case of the flu a 5 weaks ago with fever over 102 deg. I am still sick in stomach and weak and shaking. I am in Arizona. Other conditions i have previously are stomach polyps from PPIs over last 15 yrs. and hiatal hernia , and very...

doctor1 MD

I have pain in the center of my chest near the bottom of my ribcage. sometimes it hurts and burns at the same time. I also have several lumps on my chest and in my left breast. they usually don't bother me but when I get cold they hurt until I...

doctor1 MD

Hi I have chest pain after I eat or when I lay down and it's so painful them my neck starts throbbing and I went to the er the other night and they said it's probably GERD . this happens almost every day/night. Mainly after I eat